# SDR C1HA200596012

- Difficulty date: April 13, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ASSY COMP STA 312, STRINGER 27L IS CORRODED UNDER FRAME (C53-111-03-02) STRINGER SPLICE REPAIR IAW SRM 53-10-3 FIG 3.
